# SDR SWAA982940

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Row 18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING INOP AT ROW 18.  RELAMPED  PER BOEING M/M.
